# SDR UALA2009102603342

- Difficulty date: October 26, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 44,718 hours, 5,279 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1153
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

CREW REPORTS: START VALVE LIGHT ON, HAD A GOOD LIGHT OFF, S-DWN ENGINE, NO EGT EXCEEDED, CMC DOWN LOD SHOW STARTER CUTOUT 2 (CAUTION) ENG2 START VLV STS AND ADVISOR Y MSG WITH MM MSG.72085. ALSO REPORT OF SMOKE FROM ENG2 EXHAUST.  REPLACED STARTER MOTOR AND VALVE. STARTER SUSTAINED INTERNAL FAILURE WITH NO EXTERNAL DAMAGE.
